Can scarlet fever kill you

Common Questions and Answers about Can scarlet fever kill you

scarlet-fever

Our bodies pretty much get immune to them and then we need stronger ones to do the job. As far as teh Scarlet fever - I would be concerned any time you have strep and have a rash - scarlet fever can definitely cause complications. I would definitely suggest getting a good, complete physical, including blood work to see if they can determined exactly what is causing the persistent strept infections. Have you had your tonsils out?
if you are feeling better on the antibiotics, I don't know why any physician would suggest that you stop taking them. Perhaps after you finish the course of antibiotics... you can see how you feel and then follow-up with both of these physicians ? And what your other physician should look into... (my opinion) is that they are finding out that successive infections can and do cause these "autoimmune" conditions. My .002 cents.
Hi, we would get a clear picture if you would explain about the spots. This can happen due to local causes like skin irritation may be due to allergic causes. The strongest possibility would be insect bite including chigger bites, mites, flea etc. For itching anti histaminic and medium or high potency topical corticosteroids against prescription are quite effective. Vigorous cleansing with soap and water should be done.
Other less likely viral exanthematous infection and bacterial infection like Mycoplasma pneumoniae - serological test and chest radiography is important to rule out and should be treated with appropriate antibiotic, Rocky Mountain spotted fever (it is tick borne disease and needs serological test for diagnosis and some rickettesial infection are known to present in greece), scarlet fever; as a result of streptococcal tonsillopharyngitis, Kawasaki disease.
Other less likely viral exanthematous infection and bacterial infection like Mycoplasma pneumoniae - serological test and chest radiography is important to rule out and should be treated with appropriate antibiotic, Rocky Mountain spotted fever (it is tick borne disease and needs serological test for diagnosis), scarlet fever; as a result of streptococcal tonsillopharyngitis, Kawasaki disease. Hence, you need to undergo serological tests for few common causes.
If the white streaks are from strep, the infection can develop into scarlentina (a mild form of scarlet fever that can cause a rash and if it becomes bad enough may cause heart damage) if you wait too long to find out what the patches are.
Some are inherited, some due to excessive alcohol, or alcohol withdrawal, which can kill nerve cells, overactive thyroid, and certain drugs. Essential tremor, dystonic tremor is also possible. Usually there is no cure. Treatment may include propranolol or other beta-blockers and primidone, dystonic tremor may respond to drugs like clonazepam, anticholinergics, etc.
my dad informed the doctor i had gotten scarlet fever when i was a little younger, and so the doctor said that prob. caused it to open up again. i was never given any medications or surgeries, my step-mom is a HUGE naturalist. so she had taken me to some homeopathic doctor who gave me some homeopathic s to take. It seemed to work but i no longer take them since there gone by now and the title on the vile said "heart murmur.
Your Chlamydia and Gonorrhea tests are conclusive. You do not have it. If you want to test for it orally, do it. Better to know now, but if you did not have it vaginally, it is not likely that you have it orally. PID is a complication if you have chlamydia and leave it untreated, so if you did not have it, you most likely do not have PID. Test at 6 weeks for syphilis and HIV. then test again for HIV at 3 months.
or treat diseases such as cancer, HIV/AIDS, diabetes, tuberculosis, syphilis, scarlet fever, shingles, herpes, pneumonia, and prostatitis (inflammation of the prostate). And HCV. . http://nccam.nih.gov/health/silver/ . Colloidal silver can cause serious side effects. One is argyria, a bluish-gray discoloration of the body. Argyria is not treatable or reversible. , .
Thank you both. I guess the guilt is too much to bear.
and then there's times where you'll get an overwhelming response because people have been through it =) Stick around and i'm sure you'll see that there's SO many sweet people here and if they can, they will definitely be there w/ info for you! Cheesetoo - Did you just miscarry two days ago? I had NOOOOOO idea! (((((((hugs))))))) please keep us posted.
Tonsillitis (another throat infection) is the illness that you don't get when you don't have tonsills, however, anyone can get strep throat. Actually, some people have strep and don't exhibit signs of a sore throat, at all. Stomach ache/nausea and headache are other indications of a strep infection. However, if the tonsils stay inflamed and swollen, that may be why she gets sick more often.
He has had asthma since he was 2. Allergies to bee stings, gets hives alot, had scarlet fever several times as a toddler. He is on Albuterol PRN, he uses hand held puffer and breathing tx's if it gets to bad. He wheezes alot, sniffles, coughs, no allergies to meds or foods that we know of yet. He had a urethral valve removed by a Ped. urologist about 6 months ago, PVR and sono's show some residual still so he is on Septra-SS x1 QD, and Pyridium 100mg BID.
The only way to tell how much the HCV has damaged your liver is by a biopsy (unless something else has been discovered) After the biopsy you can make an informed decision about when to treat. If you have little to no damage you could wait for the newer, all oral drugs that are being investigated right now and should be in out in a few years. I have read that they are not as harsh as what is available now. Saying that I think the more damage to the liver the harder the tx.
But you could ask for a scan, as Jen also suggested, or even a simple ultrasound, to see what in the world is going on in your abdomen in general. Also, if you want to really get in deep, you can get a referral to a larger hospital in a university setting, those docs are the top guys, and have your records forwarded to them for a complete new workup. By the way, I think you had a ruptured eardrum, which usually heals on its own, but it can cause the nosebleeds you had.
I still need to add Jernigan's though.. LOL!) So you can you describe your chest pain ? And do you have shortness of breath ?
I know how devestating anxiety can be and how trapped it can make you feel. If you ever want to talk you can always PM me anytime. I understand what your going through right now (well the anxiety/depression..not the paxil as I've never taken it) Amph PS- If your on something right now you don't feel is working and you've given it a good amount of time (like a month or two) always speak up and let them know. There are tons of available options medicationally for anxiety/depression.
I know from experience that a stint in rehab can also seem like a Scarlet Letter you have to wear for life, and it's hard to tell your employers and friends you're going away for a few weeks (at least) without telling them where, but that is another option that must be considered. There you will get professional help 24/7 and the detox is much easier than doing on your own.
6 or more skipped heartbeats per minute life threatening?? The doctor who told you that in the ER needs to go back to school. I'd have died a long time ago. I have more than 6 skipped beats per minute at times for the last 45 yrs, and I am healthy as a horse including my heart. When I start having PVC's especially in public or driving my car I get so high anxiety over these damn things that my heart is constantly skipping like every other beat.
The temporomandibular joint (TMJ) disorder, myfacial, neck and back pain,headaches,jaw problems, bowels of course... THE LIST can go on but either way a lot of conditions can cause bouts of tinnitus or you can end up with tinnitus 24/7.
Heck try to take one and see how long you can go without the next one and keep doing that. It seems to be working for me so far with minimal effects. I can't speak for being completely off from a taper (not quite there yet) but I went from a 15-20 a day 10mg Vic habit because I would take so many at once. When I started to take them as needed I only needed 5. I am now down to 3 in only a week. Just a thought, take care!
My glasses don't fall off my face when I am working in the yard-better yet, I don't wipe my forehead over and over again at work! If you have this; you know how it consumes your thoughts everyday-can make you dread every social event or interaction-hold you back from achieving your dreams-keep you locked inside your own head-from expressing your feelings-hiding from people-running into the bathroom to look and your neck and/or face and wait there until it goes away, if it ever does!
I too was given a very low, low Advair inhaler last year but when I tried it it was like nothing so I never used it again. If you can read up on GERD (Acid Relfux). I think there may be an over the counter product you can buy (purple pill or something). It can't hurt to try it in the meantime. Please try and take it easy.......we're all here to help one another.
have you checked out Lyme disease and mercury poisoning from eating fish? Both can cause the symptoms you describe including hair loss. Are you exposed to any chemicals, new carpet, paint, particle board, air pollution etc. If you're vegetarian you should also consider iodine deficiency. A lack of iodine affects the thyroids and can cause all kinds of problems.
MedHelp Health Answers